Spectral estimates for resolvent differences of self-adjoint elliptic operators

Vladimir Lotoreichik, Jussi Behrndt, Matthias Langer

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-37
JournalIntegral equations and operator theory
Volume77
Issue number1
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Spectral estimates for resolvent differences of self-adjoint elliptic operators. / Lotoreichik, Vladimir; Behrndt, Jussi; Langer, Matthias.

In: Integral equations and operator theory, Vol. 77, No. 1, 2013, p. 1-37.

Research output: Contribution to journalArticleResearchpeer-review

@article{003f9109d7c34c039dc2681941360f38,
title = "Spectral estimates for resolvent differences of self-adjoint elliptic operators",
author = "Vladimir Lotoreichik and Jussi Behrndt and Matthias Langer",
year = "2013",
doi = "10.1007/s00020-013-2072-2",
language = "English",
volume = "77",
pages = "1--37",
journal = "Integral equations and operator theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - Spectral estimates for resolvent differences of self-adjoint elliptic operators

AU - Lotoreichik, Vladimir

AU - Behrndt, Jussi

AU - Langer, Matthias

PY - 2013

Y1 - 2013

U2 - 10.1007/s00020-013-2072-2

DO - 10.1007/s00020-013-2072-2

M3 - Article

VL - 77

SP - 1

EP - 37

JO - Integral equations and operator theory

JF - Integral equations and operator theory

SN - 0378-620X

IS - 1

ER -